Theory of Stochastic Dissipative Systems

Full text for this resource is not available from the Research Repository.

Wu, Zhaojing, Cui, Mingyue, Shi, Peng and Xie, Xuejun (2011) Theory of Stochastic Dissipative Systems. IEEE Transactions on Automatic Control, 56 (7). pp. 1650-1655. ISSN 0018-9286

Abstract

By introducing the escape time, a new definition of the dissipativity is introduced under some assumptions that are very reasonable for most physical models. Based on this definition, criteria on the existence and the stability of the solution are presented, which can be seen as the extension of Lyapunov method to the non-smooth case. The dissipativity is applied to cascaded nonlinear stochastic systems and interconnected systems to display the superiority of the new framework, which shows that there is no need to calculate the first exit time and the escape time.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7835
DOI https://doi.org/10.1109/TAC.2011.2121370
Official URL http://dx.doi.org/10.1109/TAC.2011.2121370
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID22662, dissipative systems, nonlinear systems, stochastic systems
Citations in Scopus 56 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login